# SDR DALA2023012700695

- Difficulty date: January 24, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 82,044 hours, 10,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Condition: False Indication
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CHECK SLIDE PRESSURE MSG ON FAP AT D3L.   T/S. CIDS BITE PASS, NO FAULTS SINCE INITIAL WRITE-UP. BOTTLE AND SLIDE SHOW GOOD PRESSURE. OP TEST GOOD.   ORIG SUBMISSION DATE: 1/27/2023
